Format

Send to

Choose Destination
See comment in PubMed Commons below
J Dermatol. 1997 Apr;24(4):243-5.

Fixed drug eruption caused by iopamidol, a contrast medium.

Author information

  • 1Department of Dermatology, Nagoya City University Medical School, Japan.

Abstract

We report a patient who developed a fixed drug eruption caused by the contrast medium, Iopamidol. We diagnosed it by her episode pattern and the results of patch tests. This substance has not been previously implicated as a cause of fixed drug eruption. Immunohistochemical studies showed Fas expression in keratinocytes of the lesion, but not in the uninvolved skin. This finding may explain the preferential localization of fixed drug eruption.

PMID:
9164065
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Write to the Help Desk